Ask The Doctor > Questions & Answers > I have had epididymitis for 3 weeks taking doxicycline also

I have had epididymitis for 3 weeks taking doxicycline also

Patient: I have had epididymitis for 3 weeks taking doxicycline also no improvment when should i go back in

 

 

Symptoms: Pain and slight swelling in testicle

 

 

Doctor: Hi.Thanks for your query.Read and understood that you have been suffering from epididymitis.Since you are not ge tting alright with Doxycyclin, you need further evaluation, investigations and additional antibiotic as well as anti-inflammatory.Color doppler with ultrasonography of the abdomen and the scrotum to review.Hope this helps you

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment